Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Distressed took epilim, got acne. How long for my hormones to balance after epilim ?

I am very distressed. I was on epilim 100mg twice a day for 3 weeks. it gave me acne . i still have acne a month after stopping it, and it feels like its getting worse. before the epilim, my skin was clear. how long will it take for my hormones to balance after the epilim - I know it increases testosterone in the body which makes acne but i stopped it a month ago
Asked On : Wed, 22 Aug 2012
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Internal Medicine Specialist 's  Response
HI
Well come to HCM
Thank for asking
I really appreciate your concern, if this is the condition of the acne so of course it is due to some hormone changes but it is alone is not the reasons it may associated with other factors too infection is one of them, here in your case the Epilim is not the cause of this but it seems to be your age, but with the proper medicine and diet it comes around, I would advise to see the dermatologist, there is not time period fix for the hormone to get corrected but the most important part is infection and hygiene that's matters the great hope this information helps.
Answered: Mon, 1 Jan 2018
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor